Volume 23, Number 5
Previous Issue Next Issue

Hou-De Han & Dong-Sheng Yin

J. Comp. Math., 23 (2005), pp. 449-462.

Preview Full PDF 365 3368 Abstract

Gai-Di Li & Ya-Xiang Yuan

J. Comp. Math., 23 (2005), pp. 463-478.

Preview Full PDF 362 3346 Abstract

Ling Guo & Huan-Zhen Chen

J. Comp. Math., 23 (2005), pp. 479-490.

Preview Full PDF 371 3442 Abstract

Qin Ni, Ch. Zillober & K. Schittkowski

J. Comp. Math., 23 (2005), pp. 491-502.

Preview Full PDF 358 3501 Abstract

Chun-Gang Zhu & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 503-512.

Preview Full PDF 362 3403 Abstract

Xiao-Xia Guo

J. Comp. Math., 23 (2005), pp. 513-526.

Preview Full PDF 371 3466 Abstract

Mu-Sheng Wei

J. Comp. Math., 23 (2005), pp. 527-536.

Preview Full PDF 369 3551 Abstract

Zhong-Ci Shi & Xue-Jun Xu

J. Comp. Math., 23 (2005), pp. 537-560.

Preview Full PDF 368 3578 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard